MENU

You are here

Publications

Export 110 results:
Filters: Author is Gianni Dal Maso  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
E
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284
Dal Maso G, Larsen CJ, Toader R. Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition.; 2018. Available from: http://preprints.sissa.it/handle/1963/35308
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. [Internet]. 2011 ; 43:1345-1368. Available from: http://hdl.handle.net/1963/3894
Dal Maso G, Lazzaroni G, Nardini L. Existence and uniqueness of dynamic evolutions for a peeling test in dimension one. Journal of Differential Equations [Internet]. 2016 ;261:4897 - 4923. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616301772
Dal Maso G, De Cicco V. Evans-Vasilesco theorem in Dirichlet spaces. Rendiconti di Matematica e delle sue Applicazioni. vol. 19, Issue 7, (1999), pages : 1-15 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6436
Dal Maso G. Ennio De Giorgi and Γ-convergence. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1017-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5308
Ciliberto C, Dal Maso G, Vetro P. Editorial. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34712
C
Dal Maso G, Lazzaroni G. Crack growth with non-interpenetration : a simplified proof for the pure Neumann problem. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1219-1231 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3801
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Dal Maso G, Defranceschi A. Convergence of unilateral problems for monotone operators. J. Analyse Math. 53 (1989), 269--289 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/722
Dal Maso G. Convergence of unilateral convex sets. Optimization and related fields (Erice, 1984). Berlin : Springer-Verlag, 1986, Lecture notes in mathematics, v.1190, p. 181-190 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/353
Dal Maso G. Comportamento asintotico delle soluzioni di problemi di Dirichlet. Bollettino della Unione Matematica Italiana A. Volume 7, Issue SUPPL. 11 part 2, June 1997, Pages 253-277 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6438
Dal Maso G, Toader R. On the Cauchy problem for the wave equation on time-dependent domains. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35314
Dal Maso G, Skrypnik IV. Capacity theory for monotone operators. Potential Anal. 7 (1997), no. 4, 765-803 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/911
Dal Maso G, Toader R. A capacity method for the study of Dirichlet problems for elliptic systems in varying domains. Rend. Sem. Mat. Univ. Padova 96 (1996), 257--277 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/989
Dal Maso G. Capacity and Dirichlet problems in varying domains. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/950

Pages

Sign in